# SDR GTIA2024101238438

- Difficulty date: October 11, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 22,845 hours, 10,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Expired
- Location: Epsu 13wl
- Part time: 6,165 hours, 2,887 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EPSU 13WL REQ CHANGE-R&R EPSU 13WL BATTERY IAW AMM 33-51-38-000-001-A & 33-51-38-400-001-A. OPS TEST NORMAL. OK FOR SERVICE.
